Nebraska, 2019

Winter Weather in Nebraska, February 16 to 17, 2019

February 16 to 17, 2019 · NWS GID · 15 events in 15 counties and zones

Only around 24 hours after the conclusion of one modest snow event in South Central Nebraska, another one got underway on Saturday afternoon the 16th, peaking in coverage/intensity during the evening before tapering to flurries and ending Sunday morning the 17th. Like the recently-preceding event on the 15th, this one was also relatively low-impact, thanks mainly to wind speeds again only…

Where it happened

Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GID wrote it up.

Only around 24 hours after the conclusion of one modest snow event in South Central Nebraska, another one got underway on Saturday afternoon the 16th, peaking in coverage/intensity during the evening before tapering to flurries and ending Sunday morning the 17th. Like the recently-preceding event on the 15th, this one was also relatively low-impact, thanks mainly to wind speeds again only averaging around 10 MPH. However, unlike on the 15th, snow amounts were slightly more variable across the area. While most counties measured at least 1-2, there were a few distinct corridors of slightly-higher 3-5 amounts. The primary one extended from around Ord, then southward through the Kearney and Holdrege areas, while another snow maximum set up farther east, mainly over mainly Polk/York counties. Per reports from dozens of CoCoRaHS and official NWS cooperative observers, some of the highest amounts included: 4.5 at Osceola, 4.2 in Ord, 4.1 near Arcadia and Shelby and 3.8 near York. In the Tri Cities, totals ranged from 2.0 in Hastings to 3.5 in Kearney.

For most local counties, the majority of snow fell between 4 p.m. and midnight, with less than one-half inch lingering into the early morning of the 17th. Forcing in the mid-upper levels was driven by a fairly low-amplitude shortwave trough swinging through the Central Plains, emanating from a broad, large-scale trough over the western United States. At the surface, a seasonably-cold airmass remained in place (daytime highs only around 15 F), reinforced by light easterly winds circulating around a weakening ridge axis centered from the Great Lakes into the Mid-South.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before the first event at Feb 16, 11:59 AM CST, 1 hour 1 minute earlier.

Area forecast discussion, Feb 16, 11:59 AM CST, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Hastings NE
1159 AM CST Sat Feb 16 2019

.UPDATE...
Issued at 1052 AM CST Sat Feb 16 2019

Updated the forecast to include some patchy freezing drizzle
during the day today as we have had a few reports, although this
does not appear to be much of an impact on travel. Freezing
drizzle should remain rather patchy and isolated as soundings
suggest most locations cool to at least -10C after supercooled
droplets could be formed, making it very hard to support much
freezing drizzle. Nonetheless, it has been included for today.

Based on latest numerical model data, I increased snow amounts
enough in our northeast to include in winter weather advisory for
2 to 4 inches of snow for mainly tonight. Wind will not be a huge
issue for this event.

Kept the advisory going in our far south for a bit more potential
of freezing preciptiation.

&&

.SHORT TERM...(Today through Sunday)
Issued at 356 AM CST Sat Feb 16 2019

Quite a spread in temperatures this morning as a large area of
stratus continues to blanket most of the area. This has resulted
in areas along our eastern boundary, such as York, to drop to zero
degrees overnight...while most other cloud covered areas remain
in the lowers teens. While we could still see temperatures drop a
few degrees over the next couple of hours...did raise lows early
in the shift to reflect persistent of stratus overnight. With this
stratus have also seen some flurries in spots...mostly west of
Highway 281...with occasional light snow being reported at
Lexington, Kearney and Holdrege overnight. As a result...kept
mention of flurries going under this stratus through the late
morning hours...before lift from the approaching system will
result in more widespread light precipitation developing this
afternoon and evening. In fact...could see some light freezing
drizzle mainly across our Kansas counties with this system as the
dendritic layer will be slow to saturate across Kansas through
around 00Z...which could result in some light icing with a couple
hundredths of an inch of accumulation possible before a change
over to snow. As a result...decided to issue a winter weather
advisory for Jewell, Mitchell and Osborne counties in Kansas where
the greatest potential will be through midnight tonight.

Elsewhere..should see light snow develop during the mid to late
afternoon hours with the NAM being the most aggressive with
precip amounts...although the HRRR and RAP have both trended a bit
more moist overnight. As result...went with a blend of these
models and WPC guidance for QPF with this system...which resulted
in just over 3 inches of snow now forecast northeast of the tri-
cities. Due to some uncertainty in location of mid level
low...along with trend of NAM just a bit further north and east
with the 06Z run...opted to only mention isolated snowfall totals
in excess of 3 inches in HWO and hold off on a headline for
snowfall across some of our Nebraska counties for the time being.

While this will likely be a fairly modest snow producer...with
totals ranging from less than an inch across north central
Kansas...to near 3 inches in the most favored spots...light
snowfall will likely linger at times into the midday hours across
our northeast Sunday as moisture wraps around the backside of the
departing low and ample low cloud cover and the potential for
flurries will exist elsewhere for most of the day as skies will be
very slow to clear from the southwest.

Temperature wise...with clouds going no-where and the onset of
precip during the mid to late afternoon hours...expect a very
minimal diurnal rise in temps...with most locations struggling to
get out of the teens both today and Sunday...with overnight lows
dropping only into the lower teens overnight tonight.

.LONG TERM...(Sunday night through Friday)
Issued at 356 AM CST Sat Feb 16 2019

An active and cool weather pattern appears to be in store for the
local area as temperatures will remain well below normal through
much of the extended periods along with periodic chances for
snowfall. This is a result of the longwave trough over the west
persisting through much of next week along with multiple embedded
disturbances passing through. This troughy pattern will keep
temperatures well below normal through mid-week...along with a
potential system ejecting from the Rockies bringing a chance for
widespread modest snowfall amounts Tuesday into Tuesday night.
While it is still too early to pin point snowfall amounts...it
looks like there will at least be the potential for a couple of
inches of accumulating snowfall again Tuesday through Tuesday
night. Thereafter... temperatures will moderate towards the end of
the week...but remain below normal...as normals are on the
rise...reaching the lower to mid 40s by the end of the extended
periods. In addition...there will be multiple small chances for
light snowfall.

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Sunday)
Issued at 1153 AM CST Sat Feb 16 2019

Snow is expected to overtake the terminals by this evening and
will lower visibility and ceilings for at least a few hours. KGRI
should experience a bit heavier snow than KEAR.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...Winter Weather Advisory from 3 PM this afternoon to 6 AM CST
     Sunday for NEZ041-048-049-064.

KS...Winter Weather Advisory until midnight CST tonight for KSZ007-
     018-019.

&&

UPDATE...Heinlein
SHORT TERM...Rossi
LONG TERM...Rossi
AVIATION...Heinlein
Hazardous weather outlook, Feb 16, 8:40 AM CST, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
840 AM CST Sat Feb 16 2019

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
171200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
840 AM CST Sat Feb 16 2019

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Today and Tonight.

Another round of light snow is expected across the region today
and tonight. The heaviest snowfall is expected north and east of
the tri-cities, where isolated snowfall totals near 3 inches will
be possible. Also, patchy light freezing drizzle is possible
across the outlook area today. Additionally, precipitation will
likely start off as a wintry mix across portions of north central
Kansas, where a winter weather advisory is in effect from noon
until midnight. Please see the latest advisory message for
additional details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Multiple chances for light snow exist through the extended
periods, with the best chance for accumulating snow coming
Tuesday and Tuesday night, when several inches of snow look
possible across much of the local area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight. However,
snow reports are always appreciated.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Heinlein

In the hours before

Local storm report, Feb 16, 9:56 AM CST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
956 AM CST SAT FEB 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             GRAND ISLAND AIRPORT    40.97N 98.31W
02/16/2019  M2.8 INCH        HALL               NE   ASOS

            STORM TOTAL SNOW FROM FRIDAY.

&&

MANGELS
Local storm report, Feb 16, 10:05 AM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1005 AM CST SAT FEB 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             3 N YORK                40.91N 97.60W
02/16/2019  M2.2 INCH        YORK               NE   CO-OP OBSERVER

            STORM TOTAL SNOW FROM FRIDAY.

&&

MANGELS
Local storm report, Feb 16, 10:06 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1006 AM CST SAT FEB 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             NWS HASTINGS OFFICE     40.65N 98.38W
02/16/2019  M2.7 INCH        ADAMS              NE   OFFICIAL NWS OBS

            STORM TOTAL SNOW FROM FRIDAY.

&&

MANGELS
Local storm report, Feb 16, 11:13 AM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1113 AM CST SAT FEB 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             OSCEOLA                 41.18N 97.55W
02/16/2019  M1.8 INCH        POLK               NE   CO-OP OBSERVER

            SNOW TOTAL FROM FRIDAY.

&&

MANGELS
Local storm report, Feb 16, 11:14 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1114 AM CST SAT FEB 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             3 NE SHELBY             41.22N 97.39W
02/16/2019  M1.9 INCH        POLK               NE   CO-OP OBSERVER

            STORM TOTAL FROM FRIDAY.

&&

MANGELS
Local storm report, Feb 16, 11:16 AM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1116 AM CST SAT FEB 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             8 S ELWOOD              40.48N 99.89W
02/16/2019  M5.3 INCH        GOSPER             NE   CO-OP OBSERVER

            STORM TOTAL SNOW FROM FRIDAY.

1100 AM     SNOW             2 ENE AXTELL            40.49N 99.08W
02/15/2019  M4.0 INCH        KEARNEY            NE   BROADCAST MEDIA

            NTV STUDIO. ONLY VERY LIGHT SNOW REMAINING.

0146 PM     SNOW             HEBRON                  40.17N 97.59W
02/15/2019  E4.0 INCH        THAYER             NE   CO-OP OBSERVER

            ESTIMATED STORM TOTAL...NOT THE OBSERVERS
            OFFICIAL REPORT.

0700 AM     SNOW             1 N MINDEN              40.52N 98.95W
02/16/2019  M4.0 INCH        KEARNEY            NE   CO-OP OBSERVER

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             3 ENE WEBBER            39.95N 97.99W
02/16/2019  M3.5 INCH        JEWELL             KS   COCORAHS

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             3 SSE GRAFTON           40.59N 97.69W
02/16/2019  M3.5 INCH        FILLMORE           NE   COCORAHS

            STORM TOTAL SNOW FROM FRIDAY.

0600 PM     SNOW             GENEVA                  40.53N 97.60W
02/15/2019  M3.0 INCH        FILLMORE           NE   CO-OP OBSERVER

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             3 NNE JOHNSON LAKE      40.72N 99.82W
02/16/2019  M3.0 INCH        DAWSON             NE   COCORAHS

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             EDISON                  40.28N 99.78W
02/16/2019  M3.0 INCH        FURNAS             NE   CO-OP OBSERVER

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             4NE KEARNEY             40.73N 99.01W
02/16/2019  M2.9 INCH        BUFFALO            NE   CO-OP OBSERVER

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             GRAND ISLAND AIRPORT    40.97N 98.31W
02/16/2019  M2.8 INCH        HALL               NE   ASOS

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             NWS HASTINGS OFFICE     40.65N 98.38W
02/16/2019  M2.7 INCH        ADAMS              NE   OFFICIAL NWS OBS

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             ORD                     41.60N 98.93W
02/16/2019  M2.6 INCH        VALLEY             NE   CO-OP OBSERVER

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             4 E RED CLOUD           40.09N 98.44W
02/16/2019  M2.5 INCH        WEBSTER            NE   COCORAHS

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             6 ESE CLAY CENTER       40.50N 97.94W
02/16/2019  M2.4 INCH        CLAY               NE   CO-OP OBSERVER

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             2W ARCADIA              41.42N 99.16W
02/16/2019  M2.4 INCH        VALLEY             NE   CO-OP OBSERVER

            STORM TOTAL FROM FRIDAY.

0700 AM     SNOW             3 N YORK                40.91N 97.60W
02/16/2019  M2.2 INCH        YORK               NE   CO-OP OBSERVER

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             2 NW ROCKVILLE          41.14N 98.86W
02/16/2019  M2.2 INCH        SHERMAN            NE   COCORAHS

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             GREELEY                 41.55N 98.53W
02/16/2019  M2.2 INCH        GREELEY            NE   CO-OP OBSERVER

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             1 SSW BELOIT            39.46N 98.11W
02/16/2019  M2.1 INCH        MITCHELL           KS   CO-OP OBSERVER

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             6 NNE BELLAIRE          39.88N 98.65W
02/16/2019  M2.0 INCH        SMITH              KS   COCORAHS

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             4 E SCOTIA              41.47N 98.63W
02/16/2019  M2.0 INCH        GREELEY            NE   COCORAHS

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             SMITH CENTER            39.78N 98.78W
02/16/2019  M2.0 INCH        SMITH              KS   CO-OP OBSERVER

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             LOUP CITY               41.28N 98.97W
02/16/2019  M2.0 INCH        SHERMAN            NE   CO-OP OBSERVER

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             IONIA                   39.66N 98.35W
02/16/2019  M2.0 INCH        JEWELL             KS   CO-OP OBSERVER

            STORM TOTAL SNOW FROM FRIDAY.

0700 AM     SNOW             3 NE SHELBY             41.22N 97.39W
02/16/2019  M1.9 INCH        POLK               NE   CO-OP OBSERVER

            STORM TOTAL FROM FRIDAY.

0700 AM     SNOW             OSCEOLA                 41.18N 97.55W
02/16/2019  M1.8 INCH        POLK               NE   CO-OP OBSERVER

            SNOW TOTAL FROM FRIDAY.

&&

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

15 winter weather. Local standard time, as filed.

Winter Weather, Furnas

When
February 16, 1:00 PM CST to 11:00 PM CST
Where
Furnas forecast zone
Reported by
COOP Observer
Coordinates
40.177, -99.912 (the zone’s center; the record gives no point)

A snowfall total of 3.0 inches occurred in Edison and Wilsonville. Also, a trained spotter reported 3.0 inches of snowfall in Arapahoe, and another cooperative observer reported 2.7 inches 6 miles north-northwest of Oxford.

Winter Weather, Gosper

When
February 16, 1:00 PM CST to 11:00 PM CST
Where
Gosper forecast zone
Reported by
COOP Observer
Coordinates
40.515, -99.831 (the zone’s center; the record gives no point)

A snowfall total of 3.0 inches occurred 8 miles south of Elwood.

Winter Weather, Dawson

When
February 16, 2:00 PM CST to 11:00 PM CST
Where
Dawson forecast zone
Reported by
COOP Observer
Coordinates
40.870, -99.820 (the zone’s center; the record gives no point)

A snowfall total of 3.0 inches occurred 6 miles south southeast of Lexington.

Winter Weather, Phelps

When
February 16, 2:00 PM CST to February 17, 12:00 AM CST
Where
Phelps forecast zone
Reported by
COOP Observer
Coordinates
40.511, -99.414 (the zone’s center; the record gives no point)

A snowfall total of 3.0 inches occurred in Holdrege.

Winter Weather, Valley

When
February 16, 3:00 PM CST to February 17, 3:00 AM CST
Where
Valley forecast zone
Reported by
COOP Observer
Coordinates
41.567, -98.982 (the zone’s center; the record gives no point)

A snowfall total of 4.2 inches occurred in Ord and 4.1 inches fell in Arcadia.

Winter Weather, Howard

When
February 16, 3:00 PM CST to February 17, 3:00 AM CST
Where
Howard forecast zone
Reported by
COOP Observer
Coordinates
41.220, -98.517 (the zone’s center; the record gives no point)

A snowfall total of 3.8 inches occurred in Saint Paul.

Winter Weather, Buffalo

When
February 16, 3:00 PM CST to February 17, 2:00 AM CST
Where
Buffalo forecast zone
Reported by
COOP Observer
Coordinates
40.855, -99.075 (the zone’s center; the record gives no point)

A snowfall total of 3.5 inches occurred at Kearney Regional Airport.

Winter Weather, Hall

When
February 16, 3:00 PM CST to February 17, 3:00 AM CST
Where
Hall forecast zone
Reported by
Official NWS Observations
Coordinates
40.873, -98.502 (the zone’s center; the record gives no point)

A snowfall total of 2.2 inches occurred at the Central Nebraska Regional Airport in Grand Island.

Winter Weather, Greeley

When
February 16, 3:00 PM CST to February 17, 5:00 AM CST
Where
Greeley forecast zone
Reported by
COOP Observer
Coordinates
41.567, -98.521 (the zone’s center; the record gives no point)

A snowfall total of 2.5 inches occurred in Greeley.

Winter Weather, Sherman

When
February 16, 3:00 PM CST to February 17, 2:00 AM CST
Where
Sherman forecast zone
Reported by
CoCoRaHS
Coordinates
41.221, -98.976 (the zone’s center; the record gives no point)

A snowfall total of 3.1 inches occurred 2 miles northwest of Rockville.

Winter Weather, Polk

When
February 16, 5:00 PM CST to February 17, 6:00 AM CST
Where
Polk forecast zone
Reported by
COOP Observer
Coordinates
41.187, -97.568 (the zone’s center; the record gives no point)

A snowfall total of 4.5 inches occurred in Osceola, 4.1 inches fell 3 miles northeast of Shelby, and 4.0 inches fell in Polk.

Winter Weather, York

When
February 16, 5:00 PM CST to February 17, 5:00 AM CST
Where
York forecast zone
Reported by
COOP Observer
Coordinates
40.873, -97.597 (the zone’s center; the record gives no point)

A snowfall total of 3.8 inches occurred 3 miles north of York, 3.5 inches fell 3 miles west of Gresham and 3.4 inches fell in Bradshaw.

Winter Weather, Merrick

When
February 16, 5:00 PM CST to February 17, 5:00 AM CST
Where
Merrick forecast zone
Reported by
COOP Observer
Coordinates
41.170, -98.038 (the zone’s center; the record gives no point)

Based on snowfall reports from nearby counties and NOHRSC snowfall analysis maps, most of Merrick County likely received 2-3 of snow, with the far northeast perhaps closer to 4.

Winter Weather, Hamilton

When
February 16, 5:00 PM CST to February 17, 3:00 AM CST
Where
Hamilton forecast zone
Reported by
COOP Observer
Coordinates
40.874, -98.023 (the zone’s center; the record gives no point)

Based on snowfall reports from nearby counties and NOHRSC snowfall analysis maps, most of Hamilton County likely received 2-3 of snow.

Winter Weather, Nance

When
February 16, 6:00 PM CST to February 17, 6:00 AM CST
Where
Nance forecast zone
Reported by
COOP Observer
Coordinates
41.397, -97.992 (the zone’s center; the record gives no point)

A snowfall total of 3.5 inches occurred 2 miles west Genoa.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2019Every state in 2019This day in weather historyWarnings in Nebraska, February 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 806723, 806736, 808928, 808929, 806719, 806721, 806722, 806737, 806738, 808974, 806718, 806720, 808975, 808976, 808925.